MathSciNet Relay Station
MathSciNet bibliographic data
MR2765013 35R11 (35C05)
Zhang, Sheng; Zhang, Hong-Qing Fractional sub-equation method and its applications to nonlinear fractional PDEs. Phys. Lett. A 375 (2011), no. 7, 1069–1073.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement